# SDR CALA2025101610159

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 96,037 hours, 13,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE PRESSURE LOW 1L PERFORMED VISUAL INSPECTION OF L1 DOOR SLIDE CYLINDER REF AMM 25-66-02 , NEEDLE ON GREEN BAND OK TO CONTINUE.
